MAUDE Adverse Event Report: AV-TEMECULA-CT MULTI-LINK RX VISION CORONARY STENT SYSTEM

AV-TEMECULA-CT MULTI-LINK RX VISION CORONARY STENT SYSTEM
Catalog Number 1007850-08
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Internal file number (b)(6).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: a visual inspection was performed on the returned device.The reported stent dislodgement and material deformation were confirmed.The reported failure to advance could not be tested as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the heavily calcified circumflex (cx) artery.After successful deployment of a stent distally in the cx, a 4.0 x 8 mm multi-link vision stent delivery system (sds) was advanced to deploy a second stent proximal to the first stent.During advancement it was observed that sds was having difficulty crossing the heavy calcification and a review of angiography noted the stent was also observed to be too short to cover the remaining lesion.The decision was made to remove the sds and use a longer 4.0 x 12 mm stent.After retraction of the sds from the anatomy it was observed that the distal end of the stent was flared and that the stent implant had been pushed off the balloon onto the shaft of the delivery system.The 4.0 x 12 mm vision stent was used successfully for treatment.No adverse patient effects or clinically significant delay in the procedure were reported.No additional information was provided.

Brand Name
MULTI-LINK RX VISION CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6838033
Report Number2024168-2017-07219
Device Sequence Number18861233
Product Code MAF
UDI-Device Identifier08717648050763
UDI-Public08717648050763
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue Number1007850-08
Device Lot Number701164A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2017
Initial Report FDA Received Date09/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR